Discussions By Condition: Mouth conditions

Dental anesthesia complications?

Posted In: Mouth conditions 0 Replies
  • Posted By: cadyjt
  • July 25, 2008
  • 07:54 AM

Four days ago, I had to get two fillings on the right side of my mouth. When the dentist was giving me the numbing injections, I felt a terrible, stabbing pain in my tongue that actually caused me to scream (and I am no stranger to dental procedures). It look longer than usual for the anesthesia to wear off that night, but four days later, my tongue is still numb. I have feeling, but it just feels like it's been badly burned on the right side or I have Orajel on it... It has not gotten any worse or any better in the past few days.

Is this normal?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?